My 12yr old son was just put on lamotrigine for mood disorder bp-nos. He is on the 7th day of 25mg once in the evening for a week and then tomorrow we increase to 25mg twice daily. So far we have noticed little change and if anything his mood swings seem a bit more rapid and more irritable. We were wondering if this may be common prior to seeing improvement and if we should ride it out provided there are no serious side effects? We have tried several different medications/therapy etc. since he was the age of 5 with little to no improvement and many of which seemed to make his behaviors worse though up until the last year he was being treated for ADD so it has been a rough ride for all of us. We are hoping that we find something that works soon as he is getting older and consequences are going to become more serious. Thanks for any helpful info.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2010 • 1 answer
Lamotrigine avaliable in market as tablet (XR,ODT,Dispersible,Chewable). What the rationale for all?
Posted 21 Mar 2010 • 1 answer
Posted 29 Jul 2010 • 2 answers
Posted 21 Sep 2015 • 0 answers
Posted 24 Aug 2017 • 1 answer